# SDR DHL9880304C

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 7110 · Engine Cowling System
- Part: Deflector
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 3 ENGINE NOSE COWLING ANTI-ICE DEFLECTOR HAS 6-8 CRACK ACROSS PANEL AT 11 O'CLOCK POSITION.  REPAIRED PER SRM 51-1-8.  N/R 505.
